Do you have these BP symptoms?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

2sad2care
New Member


Date Joined Jan 2010
Total Posts : 12
   Posted 1/30/2010 5:06 AM (GMT -7)   

I struggled with anxiety, depression, and hypocrandria all since I was in my teen years. At 33 I was diagnosed with BP. I do not know what kind. But Im on five different medications. Zoloft, Gabetenian twice per day, xanax 1mg twice per day, temazepam, and recently added wellbutrin twice per day. My psy just added wellbutrin and up my dose of gabatenian(dont think I spelled that right), due to me still being severly depressed and emotional.
My symptoms seem to be a little different or maybe Im not aware. I will feel very low and sad most of the time, everyday that I can remember and will be very irritable, snap at anything, and cry hysterically. Then after a few hours of that I seem to snap out of it and start telling jokes, and making people laugh. This happens on a daily. There is no such thing for my situation as going days on a manic High where Im doing things like spending money, compuslive stuff. Im always feeling worthless, guilty, irritated, and you can make me snap at you at the drop of a dime.
I have racing thoughts all the time. I obsess over things, even things that happened years ago and people. Im stubborn and not one who easily forgives. I hold grudges. Im antisocial, although, if you were to see me at a bar or in public you would think I was the most outgoing person you have met! But I never go anywhere. I always stay home and prefer not to go places. I wont do my hair for weeks at a time, I tend to shower daily with the occasional skip a day or two, which isnt that often. But I never get dressed. I just dont care.
I feel like I am in this black hole and will never get out of it. I do not even know what happiness is or what it feels like to be normal. I cant sleep but the pills sometime work. I get twitches at times and occasional body aches. I always have trouble with my digestive system. Eating things can cause heart burn and stomach aches. Occasionally I will have night sweats. It happened a few years ago for a few nights. Then last year for three nights and the last few months around the time of my menstrual cycle for a day or two.

2sad2care
New Member


Date Joined Jan 2010
Total Posts : 12
   Posted 1/30/2010 5:07 AM (GMT -7)   
Other symptoms, vivid dreams and hot flashes, cold hands and feet all the time.

Linx
Regular Member


Date Joined Nov 2009
Total Posts : 82
   Posted 1/30/2010 9:39 AM (GMT -7)   
Hello,
so sorry to hear that you are having such a difficult time and there are so many things that could be going on. I have depression and for me I know that my meds cause different things to happen. I know that at present I'm having hot flashes and I think it's due to the meds but I can't be sure. I'm in a real bad sleep pattern and I think again it's the meds; so I take beneydrl because it's not addictive. But that's what works for me. I also had to stop drinking because that really put me out in left field. It alsomessed with my medications and made me crazy. I hope that this fourm helps you and that others with more knowledge will help you. wihs you lots of luck with your issuces...

tortoise11
Veteran Member


Date Joined Jan 2010
Total Posts : 2896
   Posted 1/30/2010 1:19 PM (GMT -7)   
Ask your dr.'s for more information on your diagnoses. There is unipolar, bipolar II and cyclothymia, that don't have the psychotic features of bipolar I. I think there is a personalyity disorder that is similar. There is a lot of gray area. It took me 8 years to get a diagnoses. And apparently, that is normal.

I have to say I disagree with your username. If you are here looking for answers, you aren't "too sad too care." ((hug)) I hope it starts looking up soon.

2sad2care
New Member


Date Joined Jan 2010
Total Posts : 12
   Posted 1/30/2010 1:31 PM (GMT -7)   
Thank you. I sometimes think I have thyroid issues as well. Who knows. AT this point in my life I really dont care.

You guys take care.

tortoise11
Veteran Member


Date Joined Jan 2010
Total Posts : 2896
   Posted 1/30/2010 2:14 PM (GMT -7)   
Did you have thyroid testing done? I've had it done about once a year.

2sad2care
New Member


Date Joined Jan 2010
Total Posts : 12
   Posted 1/30/2010 2:27 PM (GMT -7)   
Actually I did a year ago and my physician said I had hyperthyroidism. He sent me to a specialist who said I wasnt and more on the the cusp of being hypo. Well I went back to my doctor and he was livid! He was like there is no way you arent hyper based on your lab results. So he wanted to send me to get a scan and some kind of other test. I do not have a car of cab fare to go. I would have to go twice in one day within7 hours of each other then come back the next day. That would take six cab fares. So as of now I havent went back. I know I should because being hyper can be very dangerous; having a 40-60 percent chance of getting graves disease where my eyes might start to pop out.

Post Edited (2sad2care) : 1/30/2010 2:32:35 PM (GMT-7)


oanadoledo
New Member


Date Joined Dec 2009
Total Posts : 8
   Posted 1/31/2010 4:00 AM (GMT -7)   
often develops in a person's late teens or early adult years. At least half of all cases start before age 25.1 Some people have their first symptoms during childhood, while others may develop symptoms late in life.Bipolar disorder is not easy to spot when it starts. The symptoms may seem like separate problems, not recognized as parts of a larger problem. Some people suffer for years before they are properly diagnosed and treated. Like diabetes or heart disease, bipolar disorder is a long-term illness that must be carefully managed throughout a person's life.

{Please see Forum Rule #4 -- serafena}

Post Edited By Moderator (serafena) : 1/31/2010 6:27:41 PM (GMT-7)


2sad2care
New Member


Date Joined Jan 2010
Total Posts : 12
   Posted 1/31/2010 1:25 PM (GMT -7)   
Thank you! Does anyone else wake up feeling like their heart is broken. This has been my routine for the last month or so. I wake up, mostly from vivid dreams and feel like my heart is broken for hours. Not even xanax can cure the feeling. This is getting to be too much. Like I never get any relief; not even sleep.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:41 AM (GMT -7)
There are a total of 2,733,055 posts in 301,078 threads.
View Active Threads


Who's Online
This forum has 151231 registered members. Please welcome our newest member, safikul.
344 Guest(s), 10 Registered Member(s) are currently online.  Details
Georgia Hunter, tennisplayer, jdm99, pmm73, NewDay, JackH, pitmom, hatter15, julymorning, Sissy63


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer